# SDR CALA2024032600859

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 85,543 hours, 17,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033801
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EMERGENCY AISLE LIGHTING LENS COVER MISSING AT GALLEY 2 LOCATION 227F/R LAMP LENS REPLACED IAW AMM 33-51-10-962-172. PARTS USED: 25-3351-3-0008,QTY :1.
